# SDR 97ZZZX4250

- Difficulty date: September 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2009X
- Make and model: Beech 76
- Aircraft serial: ME66
- System (JASC): 5711 · Wing Spar
- Part: Bolts
- Part number: NAS464P5
- Condition: Loose
- Location: Wing Center
- Part time: 1,486 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR INSPECTION, THE CENTER SECTION WING BOLTS THAT ATTACH THE LOWER WING SPAR PLATE TO THE WING SPAR (I.E., 20 WING BOLTS) WERE ALL FOUND UNDERTORQUED BY ONE-HALF TO ONE FULL TURN.  THE NAS464P5 BOLTS SHOULD BE TORQUED 100-140 INCH/POUND.
